# SDR DALA2023031401873

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 IN REF. NRC 0579: CORROSION ON WEB BTW STA 970 AND STA 990 S-17R AT CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY NRC 0652: WEB BTW STA 970 AND STA 990 S-17R AT CABIN FLOOR STRUCTURE WAS REPLACED PER DWG 144N5140 REV. A AND B757-200 SRM. (2666472)
